# SDR N6WA2024091901

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 42,574 hours, 31,138 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: MM67075236001
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 2 FLUID QTY 0. HYD 2B CAUTION MESSAGE ON APPROACH.  REPLACED HYD TUBE P/N MM670-75236-001 ON HYD SYSTEM 2 SERVICED AND BLED SYSTEM. OPS CHECK GOOD.
